Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 26, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jul 13, 2015, 2:39 AM CDT for Adams County, Juneau County, Wisconsin. It was in force for 51 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2015, 2:39 AM CDT (07:39 UTC)
- Expired
- Jul 13, 2015, 3:30 AM CDT
- In force
- 51 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Adams County, WI, Juneau County, WI
The radar
The La Crosse radar (KARX), 93 km from the middle of the area, began a volume at 07:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 2:48 AM CDT | TSTM WND GST 62 | 1 Wnw Necedah, WI | MESONET STATION NECEDAH /NEHW3/ |
| Jul 13, 2:50 AM CDT | TSTM WND DMG | Arkdale, WI | TREES DOWN. TIME ESTIMATED VIA RADAR. |
| Jul 13, 2:50 AM CDT | TSTM WND DMG | Monroe Center, WI | TREES DOWN IN PETENWELL COUNTY PARK. |
| Jul 13, 2:51 AM CDT | TSTM WND DMG | 4 Ese Buckhorn State Par, WI | TREES DOWN IN CASTLE ROCK PARK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 12, 9:59 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 7.7 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 321 J/kg
- Mixed-layer CIN
- -181 J/kg
- Mixed-layer LCL
- 1212 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
031
WUUS53 KARX 130739
SVRARX
WIC001-057-130830-
/O.NEW.KARX.SV.W.0026.150713T0739Z-150713T0830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
239 AM CDT MON JUL 13 2015
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
JUNEAU COUNTY IN CENTRAL WISCONSIN...
ADAMS COUNTY IN CENTRAL WISCONSIN...
* UNTIL 330 AM CDT
* AT 238 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR NEW ROME TO ELROY...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...AUTOMATED OBSERVATION AT VOLK FIELD WHICH REPORTED A
GUST TO 58 MPH.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
NEW ROME AROUND 245 AM CDT.
WISCONSIN DELLS AROUND 315 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
LEMONWEIR...STRONGS PRAIRIE...BIG FLATS...LINDINA AND CAMP DOUGLAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4364 9031 4384 9031 4425 9004 4424 8960
4364 8960
TIME...MOT...LOC 0738Z 287DEG 39KT 4421 8985 4372 9029
HAIL...<.75IN
WIND...60MPH
$$
AJ4 follow-up statements
987
WWUS53 KARX 130750
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
250 AM CDT MON JUL 13 2015
WIC001-057-130830-
/O.CON.KARX.SV.W.0026.000000T0000Z-150713T0830Z/
JUNEAU WI-ADAMS WI-
250 AM CDT MON JUL 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR SOUTHEASTERN JUNEAU AND ADAMS COUNTIES...
AT 250 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTHWEST OF PLAINFIELD TO 9 MILES SOUTH OF
MAUSTON...MOVING EAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...AUTOMATED OBSERVATION OF 58 MPH AT VOLK FIELD.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
WISCONSIN DELLS AROUND 305 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
LEMONWEIR...STRONGS PRAIRIE...BIG FLATS...LINDINA AND LYNDON STATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4364 9031 4377 9031 4424 8985 4424 8960
4364 8960
TIME...MOT...LOC 0750Z 286DEG 54KT 4415 8961 4367 9004
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
AJ994
WWUS53 KARX 130804
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
304 AM CDT MON JUL 13 2015
WIC001-057-130830-
/O.CON.KARX.SV.W.0026.000000T0000Z-150713T0830Z/
JUNEAU WI-ADAMS WI-
304 AM CDT MON JUL 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR SOUTHERN JUNEAU AND ADAMS COUNTIES...
AT 304 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTH OF PLAINFIELD TO NEAR WISCONSIN DELLS...
MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...AUTOMATED OBSERVATIONS OF AROUND 60 MPH AT VOLK FIELD AND
NECEDAH.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHERN JUNEAU AND ADAMS COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS...LEMONWEIR...BIG FLATS...LINDINA...LYNDON STATION AND
COLBURN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4364 9031 4377 9031 4391 8995 4424 8972
4424 8960 4364 8960
TIME...MOT...LOC 0804Z 287DEG 39KT 4411 8943 4363 8986
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
AJ214
WWUS53 KARX 130820
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
320 AM CDT MON JUL 13 2015
WIC001-057-130830-
/O.CON.KARX.SV.W.0026.000000T0000Z-150713T0830Z/
JUNEAU WI-ADAMS WI-
320 AM CDT MON JUL 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR SOUTHEASTERN JUNEAU AND SOUTHEASTERN ADAMS COUNTIES...
AT 319 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHWEST OF WAUTOMA TO NEAR WEST BARABOO...
MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...AUTOMATED OBSERVATIONS AROUND 60 MPH AT VOLK FIELD AND
NECEDAH.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN JUNEAU AND SOUTHEASTERN ADAMS COUNTIES...INCLUDING THE
FOLLOWING LOCATIONS...LYNDON STATION...EAGLE PARK CAMPGROUND AND BIG
SPRING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4364 9031 4373 9016 4380 8977 4389 8960
4364 8960
TIME...MOT...LOC 0819Z 310DEG 30KT 4399 8936 4351 8980
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
AJ778
WWUS53 KARX 130828
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
328 AM CDT MON JUL 13 2015
WIC001-057-130836-
/O.EXP.KARX.SV.W.0026.000000T0000Z-150713T0830Z/
JUNEAU WI-ADAMS WI-
328 AM CDT MON JUL 13 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JUNEAU AND
SOUTHEASTERN ADAMS COUNTIES WILL EXPIRE AT 330 AM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA
INTO MARQUETTE AND COLUMBIA COUNTIES. THEREFORE THE WARNING WILL BE
ALLOWED TO EXPIRE.
LAT...LON 4364 9031 4373 9016 4380 8977 4389 8960
4364 8960
TIME...MOT...LOC 0826Z 287DEG 39KT 4399 8936 4351 8980
$$
AJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 12:17 AM CDT, 2 hours 22 minutes earlier.
Area forecast discussion, Jul 13, 12:17 AM CDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 1217 AM CDT MON JUL 13 2015 .UPDATE... ISSUED AT 640 PM CDT SUN JUL 12 2015 A TORNADO WATCH HAS BEEN ISSUED FOR BUFFALO/WABASHA/OLMSTED/ DODGE/MOWER COUNTIES UNTIL 1 AM CDT. CURRENTLY WATCHING A LARGE CLUSTER OF SEVERE THUNDERSTORMS ACROSS WEST-CENTRAL MN...WHICH ARE STILL EXPECTED TO GROW UPSCALE INTO A COLD-POOL DOMINATED LINEAR CONVECTIVE SYSTEM AND MOVE ACROSS THE UPPER MS RIVER VALLEY FROM ROUGHLY 11 PM THIS EVENING UNTIL 6 AM MONDAY MORNING. PRIOR TO THIS LINE OF STORMS...CANNOT RULE OUT AN ISOLATED SEVERE THUNDERSTORM WITH A TORNADO THREAT ACROSS SOUTHEAST MN...BUT PRIMARY THREATS FOR THE NIGHT CONTINUE TO BE NON-TORNADIC DAMAGING WIND AND LARGE HAIL WITH ANY LINEAR SYSTEMS. && .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 342 PM CDT SUN JUL 12 2015 MAIN FORECAST CONCERNS ARE ON SEVERE THUNDERSTORM POTENTIAL THIS EVENING INTO THE OVERNIGHT. FOCUS THEN TURNS TO THE POSSIBILITY OF SCATTERED STRONG TO SEVERE STORMS MONDAY AFTERNOON MAINLY IN WISCONSIN. A ROUND OF SEVERE STORMS IS LIKELY TONIGHT BUT EXACTLY WHERE THESE STORMS OCCUR WILL CONTINUE TO BE REFINED AS WE GO INTO THE EARLY EVENING AND SEE EXACTLY WHERE STORMS INITIATE NORTHWEST OF THE FORECAST AREA. THE LATEST SPC MESOSCALE ANALYSIS SHOWS STRONG INSTABILITY ALONG AND WEST OF THE MISSISSIPPI RIVER THIS AFTERNOON WITH SURFACE BASED CAPE VALUES RANGING FROM 2500 J/KG NEAR THE MISSISSIPPI RIVER TO 5000 J/KG PLUS OVER SOUTHWEST INTO WEST CENTRAL MINNESOTA. LATEST THINKING...WE SHOULD SEE STORMS DEVELOP NEAR A TRIPLE POINT OVER WESTCENTRAL MINNESOTA INTO SOUTHEAST NORTH DAKOTA/NORTHEAST SOUTH DAKOTA...THEN TRACK EAST/SOUTHEAST THIS EVENING. WATER VAPOR SHOWS A SHORTWAVE MOVING INTO THESE AREAS WITH SOME CONVECTION ALREADY GOING. MESOSCALE MODELS CONTINUE TO SHOW VARYING SOLUTIONS ON HOW THE CONVECTION/STORMS WILL EVOLVE AS THEY HEAD SOUTHEAST TOWARD THE FORECAST AREA...AND WHETHER OR NOT WE WOULD SEE ANY DEVELOPMENT ACROSS SOUTHWEST MINNESOTA BEFORE THIS BATCH OF STORMS ARRIVES. GIVEN CAPE AND SHEAR PROFILES THERE IS THE POTENTIAL FOR A WIDESPREAD DAMAGING WIND EVENT...DEPENDING ON HOW THE STORMS EVOLVE. 0-1 KM BULK SHEAR VALUES ARE NOT ALL THAT IMPRESSIVE TONIGHT BUT IF WE SEE A STRONG BOW ECHO DEVELOP WE CANNOT RULE OUT AN ISOLATED TORNADO OR TWO. THE STORMS SHOULD BE MOVING QUICKLY BUT WE COULD STILL SEE A QUICK 1 TO 2 INCHES OF RAINFALL WHICH MAY LEAD TO LOCALIZED FLOODING IN URBAN AND POOR DRAINAGE AREAS. GIVEN STEEP LAPSE RATES ALOFT...WE MAY EVEN SEE SOME LARGE HAIL ESPECIALLY IF THE STORMS ARE MORE OF A BROKEN LINE OF INDIVIDUAL CELLS. THE STORMS ARE EXPECTED TO MOVE INTO WEST CENTRAL WISCONSIN...SOUTHEAST MINNESOTA...AND PORTIONS OF NORTHEAST IOWA AFTER 9 PM THEN PUSH EAST AND FINALLY EXIT THE FORECAST AREA BY 3 AM. THIS TIMING MAY CHANGE DEPENDING ON THE STORM EVOLUTION. AFTER TONIGHTS STORMS...FOCUS THEN TURNS TO THE POSSIBILITY OF STRONG TO SEVERE STORMS ON MONDAY. THE NAM IS INDICATING 0-1 KM MUCAPE VALUES MAY CLIMB INTO THE 2000-4000 J/KG RANGE 0-6 KM BULK SHEAR VALUES AR EXPECTED TO BE IN THE 40-45 KT RANGE WITH MUCH OF THIS SHEAR MAINLY IN THE 0-3 KM LAYER. IF STORMS DEVELOP THEY WOULD BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. THE MAJOR CAVEAT IS A CAP THAT PERSISTS IN MOST OF THE NAM FORECAST SOUNDINGS ACROSS THE FORECAST AREA. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 342 PM CDT SUN JUL 12 2015 NORTHWEST FLOW ALOFT IS THEN EXPECTED ACROSS THE UPPER MISSISSIPPI RIVER VALLEY MONDAY NIGHT INTO TUESDAY WITH A FEW MORE WEAK SHORTWAVE MOVING THROUGH. THESE WAVES COULD INTERACT WITH INSTABILITY ACROSS THE REGION TO PRODUCE SHOWERS AND STORMS. WE SHOULD THEN SEE A BREAK IN SHOWER AND THUNDERSTORMS CHANCES TUESDAY NIGHT INTO EARLY WEDNESDAY AS RIDGING MOVES IN ALOFT. FLOW THEN TRANSITIONS TO ZONAL BY LATE IN THE WEEK WITH SEVERAL SHORTWAVES MOVING THROUGH BRINING CONTINUED CHANCES FOR SHOWERS AND STORMS. GIVEN THE UNCERTAINTY ON WHEN THESE WAVES WOULD ARRIVE HAVE LEANED TOWARD A MODEL CONSENSUS BLEND FROM LATE IN THE WEEK INTO NEXT WEEKEND. AFTER A BRIEF COOL DOWN THIS WEEK WE SHOULD SEE HIGH TEMPERATURES RETURN TOT HE MID TO UPPER 80S FRIDAY INTO SATURDAY. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT) ISSUED AT 1217 AM CDT MON JUL 13 2015 LINE OF THUNDERSTORMS...SOME OF WHICH MAY BE STRONG TO SEVERE... FROM NEAR KGYL TO KEAU TO KASX...WILL CONTINUE TO MOVE SOUTH AND EAST THROUGH THE NIGHT. OVERALL TREND HAS BEEN A WEAKENING LINE...SO DROPPED WIND GUSTS TO AROUND 35 KTS...BUT MAINTAINED IFR CEILINGS/VISIBILITY WITH THUNDERSTORMS. IFR CONDITIONS WILL BE SHORT-LIVED...BUT A BIT UNCERTAIN WITH HOW FAST CONDITIONS WILL IMPROVE BEHIND THE LINE. COULD SEE SOME LINGERING MVFR CEILINGS/ VISIBILITY IN MIST BEFORE AN EVENTUAL RETURN TO VFR MONDAY MORNING. STILL A CHANCE FOR SHOWERS/THUNDERSTORMS MONDAY AFTERNOON...BUT NOT ENOUGH CONFIDENCE TO INCLUDE IN 13.06Z TAFS. OTHERWISE...EXPECT MOSTLY VFR CONDITIONS THROUGH MONDAY WITH LIGHT SOUTHERLY WINDS SHIFTING TO THE WEST AFTER SURFACE TROUGH PASSAGE. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && UPDATE...ROGERS SHORT TERM...WETENKAMP LONG TERM...WETENKAMP AVIATION...ROGERS
Hazardous weather outlook, Jul 12, 10:30 PM CDT, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 1030 PM CDT SUN JUL 12 2015 IAZ008-009-MNZ079-086>088-094-095-WIZ017-029-032>034-140330- MITCHELL-HOWARD-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE- TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON- 1030 PM CDT SUN JUL 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA...CENTRAL WISCONSIN...NORTH CENTRAL WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...TONIGHT A ROUND OF SEVERE WEATHER IS LIKELY TONIGHT AS A COMPLEX OF STORMS MOVES OUT OF CENTRAL MINNESOTA AND ACROSS THE AREA. THE COMPLEX OF STORMS SHOULD MOVE SOUTHEAST ACROSS THE AREA IN THE 12 AM TO 3 AM WINDOW. DAMAGING WINDS AND LARGE HAIL ARE THE MAIN THREATS. IF THE SYSTEM MOVES THROUGH AS A SOLID LINE OF STORMS...MORE WIDESPREAD DAMAGING WINDS WOULD BE THE MAIN THREAT. VERY FREQUENT LIGHTNING AND A QUICK 1-2 INCHES OF RAIN ARE ALSO EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED STORMS WILL BE POSSIBLE MONDAY AFTERNOON AND EVENING... ESPECIALLY IN WISCONSIN. SHOULD STORMS DEVELOP...LARGE HAIL...DAMAGING WINDS...AND BRIEF HEAVY RAINS ARE THE THREATS. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FROM TUESDAY THROUGH SATURDAY. AT THIS TIME...IT IS TOO EARLY TO DETERMINE IF THERE IS A SEVERE THREAT WITH ANY OF THESE STORMS .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED TONIGHT. SPOTTER REPORTS ARE VERY APPRECIATED OVERNIGHT...EVEN FROM YOUR HOME...AS WE UNDERSTAND IT MAY BE THE MIDDLE OF THE NIGHT. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. IAZ010-011-018-019-029-030-MNZ096-WIZ041>044-053>055-061-140330- WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-CLAYTON-HOUSTON- LA CROSSE-MONROE-JUNEAU-ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- 1030 PM CDT SUN JUL 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA...CENTRAL WISCONSIN...SOUTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...TONIGHT A ROUND OF SEVERE WEATHER IS LIKELY TONIGHT AS A COMPLEX OF STORMS MOVES OUT OF CENTRAL MINNESOTA AND ACROSS THE AREA. THE COMPLEX OF STORMS SHOULD MOVE SOUTHEAST ACROSS THE AREA IN THE 3 AM TO 6 AM WINDOW. DAMAGING WINDS AND LARGE HAIL ARE THE MAIN THREATS. IF THE SYSTEM MOVES THROUGH AS A SOLID LINE OF STORMS...MORE WIDESPREAD DAMAGING WINDS WOULD BE THE MAIN THREAT. VERY FREQUENT LIGHTNING AND A QUICK 1-2 INCHES OF RAIN ARE ALSO EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED STORMS WILL BE POSSIBLE MONDAY AFTERNOON AND EVENING... ESPECIALLY IN WISCONSIN. SHOULD STORMS DEVELOP...LARGE HAIL...DAMAGING WINDS...AND BRIEF HEAVY RAINS ARE THE THREATS. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FROM TUESDAY THROUGH SATURDAY. AT THIS TIME...IT IS TOO EARLY TO DETERMINE IF THERE IS A SEVERE THREAT WITH ANY OF THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED TONIGHT. SPOTTER REPORTS ARE VERY APPRECIATED OVERNIGHT...EVEN FROM YOUR HOME...AS WE UNDERSTAND IT MAY BE THE MIDDLE OF THE NIGHT. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. ROGERS
In the hours before
Local storm report, Jul 13, 2:20 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
220 AM CDT MON JUL 13 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM TSTM WND GST WEST SALEM 43.90N 91.09W
07/13/2015 E50 MPH LA CROSSE WI PUBLIC
40-50 MPH
&&
DBSpecial weather statement, Jul 13, 2:24 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
224 AM CDT MON JUL 13 2015
WIZ043-044-130830-
JUNEAU-ADAMS-
224 AM CDT MON JUL 13 2015
...GUSTY WINDS AND PERIODS OF HEAVIER RAINFALL WILL AFFECT JUNEAU
AND ADAMS COUNTIES...
AT 221 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR BABCOCK TO 7 MILES EAST OF CASHTON...AND MOVING
SOUTHEAST AT 40 MPH.
WIND GUSTS OF UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS. MULTIPLE
REPORTS OF GUSTS IN THE 35 TO 50 MPH RANGE HAVE OCCURRED FROM LA
CROSSE TO MARSHFIELD. ADDITIONALLY...THE HEAVY RAINFALL FROM THESE
STORMS WILL CAUSE PONDING OF WATER ON ROADWAYS AND REDUCED
VISIBILITIES. USE CAUTION IF TRAVELING...ESPECIALLY IF YOU ARE
DRIVING A HIGH PROFILE VEHICLE ON WEST TO EAST ROADS.
SOME LOCATIONS IMPACTED INCLUDE...
MAUSTON...FRIENDSHIP...NEW LISBON...ADAMS...ELROY...NECEDAH...
WONEWOC...DELLWOOD...CAMP DOUGLAS AND LYNDON STATION.
LAT...LON 4364 9031 4414 9031 4425 9017 4425 8969
4422 8960 4364 8960
TIME...MOT...LOC 0721Z 293DEG 36KT 4427 9006 4377 9064
AJLocal storm report, Jul 13, 2:26 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
226 AM CDT MON JUL 13 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 AM TSTM WND GST 2 E LA CROSSE 43.82N 91.19W
07/13/2015 M39 MPH LA CROSSE WI MESONET
MESONET STATION WFO LA CROSSE /AS556/
&&
DBLocal storm report, Jul 13, 2:30 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
230 AM CDT MON JUL 13 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0223 AM TSTM WND GST 2 NNE CAMP DOUGLAS 43.94N 90.25W
07/13/2015 M40 MPH JUNEAU WI ASOS
ASOS STATION VOLK FIELD AIRPORT /VOK/
&&
DBLocal storm report, Jul 13, 2:31 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
231 AM CDT MON JUL 13 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0144 AM TSTM WND GST LOYAL 44.74N 90.50W
07/13/2015 M27 MPH CLARK WI MESONET
MESONET STATION LOYAL /LYLLC/
&&
DBLocal storm report, Jul 13, 2:35 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
235 AM CDT MON JUL 13 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0228 AM TSTM WND GST 2 NNE CAMP DOUGLAS 43.94N 90.25W
07/13/2015 M44 MPH JUNEAU WI ASOS
ASOS STATION VOLK FIELD AIRPORT /VOK/
&&
DBThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 11:33 PM CDT | Special Weather Statement | ARX | Buffalo, Taylor, Trempealeau | 117 min |
| Jul 13, 12:47 AM CDT | Special Weather Statement | ARX | Clark, Jackson, Taylor | 58 min |
| Jul 13, 1:10 AM CDT | Special Weather Statement | ARX | Buffalo, Trempealeau | 65 min |
| Jul 13, 1:42 AM CDT | Special Weather Statement | ARX | La Crosse | 63 min |
| Jul 13, 1:50 AM CDT | Special Weather Statement | ARX | Adams, Juneau, Monroe | 55 min |
| Jul 13, 2:11 AM CDT | Special Weather Statement | ARX | Crawford, Richland, Vernon | 94 min |
| Jul 13, 2:24 AM CDT | Special Weather Statement | ARX | Adams, Juneau | 66 min |
| Jul 13, 3:03 AM CDT | Special Weather Statement | ARX | Grant | 117 min |
| Jul 13, 2:49 PM CDT | Special Weather Statement | ARX | Buffalo, Trempealeau | 26 min |
| Jul 13, 3:14 PM CDT | Severe Thunderstorm Warning | ARX | Buffalo, Trempealeau | 61 min |
| Jul 13, 4:08 PM CDT | Severe Thunderstorm Warning | ARX | La Crosse | 52 min |
| Jul 13, 4:28 PM CDT | Severe Thunderstorm Warning | ARX | Monroe | 62 min |
| Jul 13, 4:39 PM CDT | Severe Thunderstorm Warning | ARX | Vernon | 66 min |
| Jul 13, 4:55 PM CDT | Special Weather Statement | ARX | Clark, Taylor | 65 min |
| Jul 13, 5:03 PM CDT | Severe Thunderstorm Warning | ARX | Juneau, Monroe | 31 min |
| Jul 13, 5:13 PM CDT | Severe Thunderstorm Warning | ARX | Crawford, Richland, Vernon | 77 min |
| Jul 13, 5:37 PM CDT | Special Weather Statement | ARX | Jackson, Trempealeau | 53 min |
| Jul 13, 5:40 PM CDT | Severe Thunderstorm Warning | ARX | Jackson, Trempealeau | 50 min |
| Jul 13, 6:23 PM CDT | Special Weather Statement | ARX | Buffalo, Jackson, Trempealeau | 52 min |
| Jul 13, 6:32 PM CDT | Severe Thunderstorm Warning | ARX | Buffalo, Trempealeau | 43 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.